June 25, 2022

Medical Trend

Medical News and Medical Resources

Pfizer COVID-19 Vaccine: A Nurse with Strong Side Effects

Pfizer COVID-19 Vaccine: A Nurse with Strong Side Effects

Pfizer COVID-19 Vaccine: A Nurse with Strong Side Effects. U.S. nurse said that Pfizer vaccine had strong side effects and suspected that they were infected with the COVID-19 after vaccination.

Pfizer COVID-19 Vaccine: A Nurse with Strong Side Effects

According to Overseas Network, a nurse in California, USA, said that after participating in Pfizer’s clinical trial of the COVID-19 vaccine, she suspected that she might be infected with the COVID-19 virus.

According to the New York Post, Kristen Choi is an assistant professor at the School of Nursing at the University of California, Los Angeles. She signed up for a double-blind trial of the COVID-19 vaccine in August this year. Christine wrote in a paper published in JAMA Internal Medicine: “As a nurse practitioner, it feels honorable that I volunteer to participate in clinical trials, and there are 50% The opportunity to vaccinate in advance is very attractive.”

Christine believes that even though she has received professional medical training, she is still not ready to deal with the physical reaction after the two doses of the vaccine. She feels that the side effects of the vaccine are extremely serious, including fever, chills and muscle pain. Christine said that after the first shot, although there was some pain, she “not noticed any abnormalities.” However, after the second injection, serious side effects began to appear. “The injection site of the arm was very painful, much more severe than the first time. At the end of the day, I felt dizzy, cold, nauseous, and splitting headache.” , She also experienced “fever and cold”. On the night of the second injection, she went to bed early to rest. When I woke up for the first time in the middle of the night, I found that I had a low-grade fever of 37.4 degrees. When I woke up for the second time at 5:30 in the morning, I found my body temperature was 40.5 degrees.

Christine felt terrified when she found out that she had a fever. But a nurse in the research room told her: “Many volunteers will react after the second injection.” Fortunately, all the symptoms of Christine disappeared a day later, except for the lumps on the arm injection site. Christine believes that relevant researchers are obliged to inform volunteers of the side effects of the vaccine.

 


Disclaimer of medicaltrend.org